Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projective moduli of certain quotient rings


Author: Nadine Moore
Journal: Proc. Amer. Math. Soc. 56 (1976), 37-41
MSC: Primary 13C10; Secondary 13B99
DOI: https://doi.org/10.1090/S0002-9939-1976-0435056-X
MathSciNet review: 0435056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author considers some properties of extension rings $ B$ of a ring $ A$ that satisfy the condition that every maximal ideal of $ B$ is an extension of some ideal of $ A$. Such extensions have been used by D. Lissner, K. Lønsted, N. Moore, and A. Simis to obtain rings for which the projective moduli are arbitrarily less than the dimension of the maximal spectra. It is shown that families of prime ideals of maximal type can be used to construct such extensions.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Algebraic $ K$-theory, Benjamin, New York, 1968. MR 40 #2736. MR 0249491 (40:2736)
  • [2] O. Goldman, Determinants in projective modules, Nagoya Math. J. 18 (1961), 27-36. MR 23 #A 1671. MR 0124357 (23:A1671)
  • [3] D. Lissner and K. Lønsted, Reduction of projective modulus in ring extensions (to appear).
  • [4] D. Lissner and N. Moore, Projective modules over certain rings of quotients of affine rings, J. Algebra 15 (1970), 72-80. MR 41 #1715. MR 0257061 (41:1715)
  • [5] N. Moore, Algebraic vector bundles over the $ 2$-sphere, Invent. Math. 14 (1971), 167-172. MR 45 #3403. MR 0294334 (45:3403)
  • [6] A. Simis, Projective moduli and maximal spectra of certain quotient rings, Trans. Amer. Math. Soc. 170 (1972), 125-136. MR 47 #8513. MR 0319972 (47:8513)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10, 13B99

Retrieve articles in all journals with MSC: 13C10, 13B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0435056-X
Keywords: Projective modulus, families of prime ideals of maximal type, maximal spectrum, unimodular element, integral extension
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society